# SDR AALA202404042322

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 42,240 hours, 17,566 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Unbalanced
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ROUNDED: REPEAT FUEL IMBALANCE INDICATION DURING CLIMB, 1,200 LBS LOW ON LEFT FUEL TANK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
